MathSciNet Relay Station
MathSciNet bibliographic data
MR367169 30A16
Leontʹev, A. F. The summability of a Dirichlet series with complex exponents, and its application. (Russian) Collection of articles dedicated to Academician Ivan Matveevič Vinogradov on his eightieth birthday, I. Trudy Mat. Inst. Steklov. 112 (1971), 300–326, 389. (errata insert).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement